This pill has completely destroyed my life.
I am a 25 year old male suffering from Post Finasteride Syndrome. I took a single 1mg pill on October 23rd, almost 8 months ago and I have progressively suffered severe side effects. I’ve suffered significant cognitive impairment since the first day, progressive muscle wastage, and now complete feminization/aromitization of the body. I went from a muscular, healthy young man to completely destroyed and barely can climb a set of stairs without being out of breath. I have suffered a complete shutdown of my metabolic and endocrine systems. This pill has completely destroyed my life. I have studied the past 5-6 years to be accepted into a Doctor of Physical Therapy program, and now that I am enrolled I can barely maintain my studies; I fear I will be dismissed from the program as I am simply not able to keep up physically or mentally. I am reaching out to both you and Dr. Santmann in hopes that you will do all you can to discover a treatment for this disease, and to banish this drug from the market […] Please continue to spread the word about this disease to get this drug banned from the market. There are so many men who are depending on you.